| Model Number |
MMT-723RNAS |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
07/25/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer's son reported via phone call that the customer experienced high blood glucose levels.The customer¿s blood glucose level was 561 mg/dl.They also reported that the insulin pump received insulin flow block alarm during bolus.Troubleshooting was performed and the insulin exited during fill tubing.The insulin pump will not be returned for analysis.